# SDR CHQA20120503153

- Difficulty date: May 3, 2012
- Submitted: May 15, 2012
- Operation: Air carrier
- Aircraft: N370SK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145515
- Aircraft time: 26,954 hours, 23,209 cycles
- Engine: Allsn AE3007A
- Engine time: 21,464 hours, 18,205 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 14004213607
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, THE RIGHT OMEGA BEAM OUTBOARD ANGLE WAS FOUND TO BE CRACKED BETWEEN FRAME 47 AND FRAME 48.  THE RIGHT OMEGA BEAM OUTBOARD ANGLE WAS REPAIRED IN ACCORDANCE WITH SRM 53-23-02.
